MAUDE Adverse Event Report: DEPUY MITEK LLC US SUPER QUICK ANCHOR PLUS #2 ETHIBOND, CP-2 NEEDLE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US SUPER QUICK ANCHOR PLUS #2 ETHIBOND, CP-2 NEEDLE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212032
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation summary: the complaint device was returned and evaluated.The inserter was returned but the suture was not returned.We cannot confirm this complaint or discern a root cause for the reported failure.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed one similar complaint for this lot of devices that were released to distribution.Based on the overall complaint rate, at this point in time, no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The purchasing agent for (b)(6) hospital reported that one of the sutures on their super quick anchor broke proximal to the anchor.She could not provide more information but was able to confirm there were no patient consequences or delay in the procedure due to the device's failure.

Brand Name
SUPER QUICK ANCHOR PLUS #2 ETHIBOND, CP-2 NEEDLE
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7673181
Report Number1221934-2018-51110
Device Sequence Number1370056
Product Code JDR
UDI-Device Identifier10886705001804
UDI-Public10886705001804
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K930893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2017
Device Catalogue Number212032
Device Lot Number3604054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2013
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2013
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1